# SDR AALA200802022

- Difficulty date: August 4, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Engine: Pwa JT8D219
- Engine time: 54,367 hours, 1,947 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T2393/04AUG.  LGA TO ATL.  NR TWO ENGINE SEIZED ON TAKE OFF ROTATION.  ALL INDICATIONS WENT TO ZERO.  LANDED JFK WITHOUT INCIDENT.  SINGLE ENGINE TIME 13 MINUTES.  REPLACED NR TWO ENGINE DUE TO TURBINE FAILURE ON 05AUG AT JFK.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
